# SDR WX0A2023102731875

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 33,157 hours, 21,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 832785
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (13WL),(11WL),(10WL) / R&R EPSU BAT FOR FIN POSITIONS 13WL,11WL AND 10WL IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002-A"
